# SDR ASOA20121015151

- Difficulty date: October 14, 2012
- Submitted: October 16, 2012
- Operation: Air carrier
- Aircraft: N11140
- Make and model: Emb EMB-145XR
- Aircraft serial: 732
- Aircraft time: 26,935 hours, 14,989 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 501122804
- Part serial: 12138
- Condition: Discharged
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BACK-UP BATTERY FAILED FUNCTIONAL CHECK.  R & R BACK-UP BATTERY. OPS CHECKED GOOD ACFT RELEASED AND RETURNED TO SERVICE.
